Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Took depo shot. Having unprotected sex. Missed period, had spotting. What could be the reason?

hi, its been a month since i got my first depo shot. the same day i got the shot i had unprotected sex and i still continue to have sex. however, im worried because i been spotting very dark almost black and i missed my period. i was told that while being on the depo shot i should receive my period for the first few months then my period will stop after being on the shot for some time. im just worried why im spotting black and missed my period while im suppose to have it for a couple of months
Asked On : Thu, 15 Nov 2012
Answers:  0 Views:  10 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor